Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1803 KB) | Table of Contents | PRIMS summary
Volume 23, Issue 6, 1987, pp. 1053–1069
DOI: 10.2977/prims/1195175872

A Non Spatial Continuous Semigroup of *-Endomorphisms of B(h)

Robert T. Powers[1]

(1) Department of Mathematics, University of Pennsylvania, 209 South 33rd St, PA 19104-6395, PHILADELPHIA, UNITED STATES

No abstract available for this article.

No keywords available for this article.

Powers R. A Non Spatial Continuous Semigroup of *-Endomorphisms of B(h). Publ. Res. Inst. Math. Sci. 23 (1987), 1053-1069. doi: 10.2977/prims/1195175872